MathSciNet Relay Station
MathSciNet bibliographic data
MR2322738 (2008h:16038) 16W30 (16R99)
Linchenko, V.; Montgomery, S. Semiprime smash products and $H$-stable prime radicals for PI-algebras. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3091–3098 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement